# SDR AALA201509119002

- Difficulty date: September 10, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 26,738 hours, 3,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS IN AISLE, AT 3L DOOR MISSING.  INSTALLED NEW EXIT SIGN LENS ON 3L DOOR IAW AMM 33-50-00.  OPERATIONS CHECKED GOOD.
